This medicated anti-itch gel provides relief when and where you need it. Soothing, cooling Calagel can help reduce pain and itch caused by insect bites, sunburns, minor burns, poison ivy, poison oak, poison sumac, and a variety of other minor skin rashes and irritations. It is antiseptic (kills germs to reduce chances of infection), analgesic (relieves pain), antipruritic (maximum strength itch relief), antihistamine (reduces swelling by blocking allergic reactions), and astringent (helps dry oozing in the event that blisters form).
This convenient 10-pack of unit doses makes it an easy addition to any kit.
Active ingredient: Diphenhydramine HCl 2% - Purpose: topical analgesic / antihistamine
Inactive ingredients: benzethonium chloride, disodium EDTA, fragrance, hypromellose, menthol, polysorbate 20, purified water, sodium metabisulfite, zinc acetate
Uses: For temporary relief of pain and itching associated with minor burns, sunburn, minor cuts, scrapes, insect bites, and minor skin irritations.
For external use only.
Do not use with any other product containing diphenhydramine, even one taken by mouth.
Do no use on large areas of the body.
Ask a doctor before using on chicken pox or measles.
Keep out of reach of children.
If swallowed, get medical help or contact a Poison Control Center right away.
Avoid contact with eyes.
Stop use and ask a doctor if condition worsens or if symptoms persist for more than 7 days or clear up and occur again within a few days.
Directions (Adults and children 2 years and older)
Do not use more often than directed.
Cleanse skin with soap and warm water. Dry affected area.
Apply to affected area not more than 3 times daily.
May be covered with a sterile bandage. If bandaged, let dry first.
Children under 2 years of age: Do not use, consult a doctor.
Other information: Store at 59-86°F (15-30°C)
Dimensions: 3.25" H x 1.75" W x 1" D
Weight: 0.96 oz